MathSciNet Relay Station
MathSciNet bibliographic data
MR1738057 (2001c:37030) 37D25 (28A50)
Shub, Michael; Wilkinson, Amie Pathological foliations and removable zero exponents. Invent. Math. 139 (2000), no. 3, 495–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement